# SDR ASAA2012112693470

- Difficulty date: November 26, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 47,312 hours, 26,202 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65458001222
- Condition: Dented
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312, STRINGER 24R IS BENT ALONG BOTTOM OF VERTICAL FLANGE, APPROX 2 INCHES LONG.  REPAIRED IAW EA 400-53EA-09424.
